# SDR CA100602001

- Difficulty date: May 31, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bell 412
- Aircraft time: 2,009 hours
- Engine: Pwa PT6T3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 212076433001
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE ON A TRAINING MISSION, THE PILOT EXPERIENCED LOSS OF NR 1 HYD SYS PRESSURE.  THE ACFT RETURNED TO BASE AND LANDED WITHOUT INCIDENT.  MX DISCOVERED A CRACKED RIGID HYD LINE, BETWEEN THE CUTOFF BLOCK AND THE 3 WAY SHUTOFF VALVE.  CRACK DEVELOPED UNDER A SWAGED FERRULE FITTING.
